MathSciNet Relay Station
MathSciNet bibliographic data
MR2160178 (2006g:11228) 11R52 (11S25 12E05 12F10 13P05)
Guralnick, Robert; Schacher, Murray M.; Sonn, Jack Irreducible polynomials which are locally reducible everywhere. Proc. Amer. Math. Soc. 133 (2005), no. 11, 3171–3177.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement